Dramatic aggravation of partial seizures induced by gabapentin overdose

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)40-46
Number of pages7
JournalEpilepsy & Seizure
Volume1
Issue number1
Publication statusPublished - 2008

Cite this

Dramatic aggravation of partial seizures induced by gabapentin overdose. / Oka, Makio.

In: Epilepsy & Seizure, Vol. 1, No. 1, 2008, p. 40-46.

Research output: Contribution to journalArticle

@article{0a5d219510f04c949a2effdcc6517bca,
title = "Dramatic aggravation of partial seizures induced by gabapentin overdose",
author = "Makio Oka",
year = "2008",
language = "English",
volume = "1",
pages = "40--46",
journal = "Epilepsy & Seizure",
number = "1",

}

TY - JOUR

T1 - Dramatic aggravation of partial seizures induced by gabapentin overdose

AU - Oka, Makio

PY - 2008

Y1 - 2008

M3 - Article

VL - 1

SP - 40

EP - 46

JO - Epilepsy & Seizure

JF - Epilepsy & Seizure

IS - 1

ER -